Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 77, NWS Corpus Christi, TX

July 2, 2007Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 2, 2007, 9:16 AM CDT for Victoria County, Texas. It was in force for 119 min. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 2, 2007, 9:16 AM CDT (14:16 UTC)
Expired
Jul 2, 2007, 11:15 AM CDT
In force
119 min
Issued by
NWS Corpus Christi, TX
Area
Whole counties

County Victoria County, TX

What was reported inside it

TimeReportWhereRemark
Jul 2, 9:25 AM CDTFLASH FLOODInez, TXFM 444 CLOSED DUE TO FLOODING FROM US 59 TO US 77.
Jul 2, 9:38 AM CDTFLASH FLOODNursery, TXWATER INTO HOMES. CARS REPORTED UNDERWATER. SOME EVACUATIONS OCCURING. MEDIA HAS RECEVIED REPORTS OF 8-11 INCHES OF RAIN OVER THE PAST 6-12 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 021418
FFWCRP
TXC469-021615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
916 AM CDT MON JUL 2 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VICTORIA COUNTY IN SOUTH TEXAS

* UNTIL 1115 AM CDT

* AT 914 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLOODING ACROSS THE WARNED AREA.

* EXCESSIVE RAINFALL WAS CAUSING FLOODING OF ROADS AND SUBSEQUENT    
  ROAD CLOSURES IN THE URBAN AND RURAL AREAS OF VICTORIA COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2854 9706 2854 9715 2877 9716 2887 9723
      2885 9728 2884 9730 2888 9730 2910 9698
      2900 9683 2871 9665 2866 9672 2861 9690
      2857 9693 2849 9692

$$

TM
2 follow-up statements
000 
WGUS74 KCRP 021532
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1030 AM CDT MON JUL 2 2007

TXC469-021615-
VICTORIA-
INCLUDING THE CITIES OF...PLACEDO...VICTORIA
1030 AM CDT MON JUL 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
VICTORIA COUNTY...

AT 1022 AM CDT...LOCAL BROADCAST MEDIA REPORTED WATER IN SOME HOMES. 
CARS WERE ALSO REPORTED UNDERWATER AND SOME EVACUATIONS WERE 
OCCURRING. THE MEDIA HAS ALSO RECEIVED REPORTS OF 8-11 INCHES OF 
RAIN OVER THE PAST 6-12 HOURS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICTORIA...
TELFERNER...NURSERY...MISSION VALLEY AND INEZ

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2854 9706 2854 9715 2877 9716 2887 9723
      2885 9728 2884 9730 2888 9730 2910 9698
      2900 9683 2871 9665 2866 9672 2861 9690
      2857 9693 2849 9692

$$

TM
000 
WGUS74 KCRP 021618
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1116 AM CDT MON JUL 2 2007

TXC273-355-391-409-021626-
KLEBERG-NUECES-REFUGIO-SAN PATRICIO-
INCLUDING THE CITIES OF...CORPUS CHRISTI...KINGSVILLE...REFUGIO...
ROBSTOWN...SINTON...WOODSBORO
1116 AM CDT MON JUL 2 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN KLEBERG...WESTERN
NUECES...CENTRAL SAN PATRICIO AND REFUGIO COUNTIES...

HEAVY RAINFALL HAS DISSIPATED OVER THE WARNED AREA. HOWEVER... 
FLOODING OF STREETS IN URBAN AND RURAL AREAS...MAINLY IN NUECES 
COUNTY...IS ONGOING. SINCE NO MORE FLASH FLOODING IS EXPECTED...WILL 
LET THE FLASH FLOOD WARNING EXPIRE.

LAT...LON 2759 9802 2765 9787 2812 9770 2809 9752
      2839 9736 2854 9713 2844 9678 2842 9676
      2841 9686 2831 9680 2826 9713 2818 9703
      2806 9727 2792 9729 2786 9753 2772 9739
      2735 9757 2739 9771 2736 9769 2735 9802

$$

TM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 4:52 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 2, 4:52 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
452 AM CDT MON JUL 2 2007

.SHORT TERM (TODAY AND TONIGHT)...VERY MOIST AIRMASS WILL REMAIN IN
PLACE ACROSS SOUTH TEXAS THROUGH TONIGHT WITH PRECIPITABLE WATER
VALUES APPROACHING 2.5 INCHES. AN UPPER LEVEL SPEED MAX EAST OF
SAN ANTONIO APPEARS TO ALSO BE INCREASING UPPER LEVEL DIVERGENCE
OVER THE COASTAL BEND. MSAS SHOWS A SURFACE LOW HAS DEVELOPED
TO THE SOUTH OF LAREDO WITH STRONG LOW LEVEL CONVERGENCE ALONG THE
COASTAL PLAINS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING ATTM
OVER THE COASTAL BEND INTO THE VICTORIA CROSSROADS.

MODELS KEEP THE MID LEVEL TROUGH AXIS INTO THE RIO GRANDE PLAINS
THROUGH TONIGHT. WITH MODEST LOW LEVEL FLOW OVER THE WESTERN GULF OF
MEXICO...DO NOT FORESEE THE CONVERGENCE ZONE MOVING MUCH THIS
MORNING. EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE COASTAL
COUNTIES INTO THE VICTORIA AREA THROUGH THIS EVENING. RAIN AMOUNTS
OF 2 TO 4 INCHES WILL BE LIKELY OVER THE AREA WITH ISOLATED
EXCESSIVE AMOUNTS OVER 8 INCHES POSSIBLE. EXPECT THE SEABREEZE TO
PUSH THE CONVERGENCE ZONE INLAND THIS EVENING WITH HEAVY RAIN
THREAT FOCUSED OVER THE RIO GRANDE PLAINS.

&&

.AVIATION...CEILINGS PROVIDING MVFR CONDITIONS ACROSS SOUTH TEXAS
REGION WITH IFR/LIFR CONDITIONS IN NUMEROUS SHOWERS AND T-STORMS
OVER THE COASTAL PLAINS. STORMS EXPECTED TO REMAIN OVER THE
COASTAL PLAINS INTO EARLY AFTERNOON WITH STORMS MORE OVER THE
RIO GRANDE PLAINS LATE THIS AFTERNOON AND EVENING WITH GENERALLY
IFR/LIFR IN AND NEAR STORMS.

&&

.MARINE...SCEC CONDITIONS EXPECTED OVER THE GULF WATERS WITH
MOST OF THE CONVECTION OVER THE BAYS AND NEARSHORE WATERS THIS
MORNING AND AGAIN OVERNIGHT TONIGHT.

&&

LONG TERM (TUESDAY THROUGH SUNDAY)...TUESDAY WILL CONTINUE TO BE
WET WITH 2+INCH PWATS AND THE UPPER LOW JUST W OF THE AREA EJECTING
A SHORT WAVE ACROSS S TX...AND COMBINING WITH A VERY UNSTABLE AND
ABUNDANTLY MOIST ENVIRONMENT. TRICKY PART WILL BE TIMING OF PRECIP
AND LOCATION OF SFC/LOW LEVEL FORCING. FOR NOW AM THINKING BEST CHC
FOR PRECIP DUE TO LOW LEVEL FOCUS WILL BE INLAND AREAS WITH THE
AFTERNOON SEA BREEZE. THE GFS IS SHOWING DIFFLUENCE ALOFT SHIFTING
FROM W TO E ALONG WITH THE SHORT WAVE WHILE STORM MOTION ACROSS THE
W ZONES SHOW AN EASTWARD MOTION AND ACROSS THE E ZONES STORM MOTION
IS PROGD TO BE NORTHWARD. THEREFORE AM THINKING INITIAL CONVECTION
WILL BE MAINLY FOCUSED ACROSS THE CENTRAL CWA BUT SHIFT NE THRU THE
AFTERNOON WITH A SECOND SHORT WAVE ROUNDING THE BASE OF THE LOW TUE
AFTERNOON...PROVIDING UPPER SUPPORT FOR ADDITIONAL CONVECTION INTO
TUE EVENING/NIGHT ACROSS THE W AND NW CWA. THE UPPER LOW CONTINUES
TO SPIN W OF THE REGION THROUGH WED PROVIDING CONTINUED SUPPORT FOR
LIKELY STORMS ACROSS MUCH OF THE AREA. GIVEN UNCERTAINTY WITH
PLACEMENT OF LOW LEVEL SUPPORT...BROAD BRUSHED THE LIKELY POPS FOR
WED. THE UPPER LOW DRIFTS FARTHER W THRU THE LATTER PART OF THE WEEK
AND INTO THE WEEKEND WITH EACH DAY BECMING DRIER IN THE MID/UPPER
LEVELS WITH DECREASING RAIN CHCS AND WARMING TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    88  76  87  76  88  /  80  60  70  30  50
VICTORIA          85  74  87  74  88  /  90  60  80  30  60
LAREDO            92  76  93  76  92  /  50  60  60  60  60
ALICE             89  76  89  75  89  /  80  70  80  50  60
ROCKPORT          86  78  87  79  88  /  70  50  60  30  50
COTULLA           90  74  91  74  89  /  60  60  60  60  60
KINGSVILLE        89  76  88  76  90  /  80  70  70  40  50
NAVY CORPUS       87  79  87  79  88  /  70  50  60  30  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TT/89...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Jul 2, 5:07 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT MON JUL 2 2007

GMZ230-235-TXZ229>234-239>247-030000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-LA SALLE-
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT MON JUL 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE COMBINED WITH AN UPPER LEVEL DISTURBANCE TO THE
NORTHWEST OF THE RIO GRANDE PLAINS WILL LEAD TO NUMEROUS SHOWERS
AND THUNDERSTORMS OVER SOUTH TEXAS TODAY INTO TONIGHT. THE SHOWERS
AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. RAIN AMOUNTS
OF 2 TO 4 INCHES ARE LIKELY. ISOLATED MAXIMUM RAIN AMOUNTS UP TO
8 INCHES WILL BE POSSIBLE. PONDING OF WATER ON ROADS AND FLOODING
OF CREEKS...STREAMS AND OTHER LOW LYING AREAS WILL BE LIKELY. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR ALL OF
SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL
CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS SOUTH TEXAS THROUGH WEDNESDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE  THROUGH TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE
LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS
OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE
STRONGER THUNDERSTORMS.

FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED THURSDAY THROUGH FRIDAY...ISOLATED ON SATURDAY AND
SUNDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH
DAYTIME HEATING AND THE SEA BREEZE BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TE

In the hours before

Local storm report, Jul 2, 8:09 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
809 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            U.S. 77 CLOSED FROM NORTH SIDE OF VICTORIA TO
            LAVACA/VICTORIA COUNTY LINE. U.S. 77 UNDERWATER NEAR THE
            VICTORIA/LAVACA COUNTY LINE.

&&

JR
Local storm report, Jul 2, 8:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     FLASH FLOOD      3 SW NURSERY            28.89N 97.14W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            F.M. 447 CLOSED DUE TO HIGH WATER.

0755 AM     FLASH FLOOD      NURSERY                 28.92N 97.10W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER U.S. 87 IN NURSERY.

0804 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER F.M. 236 IN SEVERAL SPOTS FROM THE
            DEWITT/VICTORIA COUNTY LINE TO NORTHWEST SIDE OF THE CITY
            OF VICTORIA.

&&

JR
Local storm report, Jul 2, 8:52 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     FLASH FLOOD      3 NE SCHROEDER          28.84N 97.18W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER FM 622

&&

JR
Local storm report, Jul 2, 9:04 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
07/02/2007                   NUECES             TX   LAW ENFORCEMENT

            FLOODING REPORTED ON UP RIVER RD. 13000 BLOCK OF LEOPARD
            HAD OVER 1 FOOT OF WATER OVER IT. ROAD IN LABONTE PARK
            FLOODED.

&&

JR
Local storm report, Jul 2, 9:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
908 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      5 N EDROY               28.01N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED IN WEST SINTON AT FM 630 AND FM 796.

&&

JR
Local storm report, Jul 2, 9:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      5 NW INEZ               28.93N 96.84W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED 2 FEET OF WATER
            OVER BENBOW ROAD AT GARCITAS CREEK NORTHWEST OF INEZ.

0510 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
            IN SEVERAL PLACES ON FARM TO MARKET ROAD 236 BETWEEN
            VICTORIA AND MISSION VALLEY AND FARM TO MARKET ROAD 447
            FROM MISSION VALLEY TO NURSERY.

0510 AM     FLASH FLOOD      13 NE NURSERY           29.05N 96.95W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
            AT GARCITAS CREEK NEAR FORDTRAN.

0742 AM     FLASH FLOOD      15 N GOLIAD             28.89N 97.39W
07/02/2007                   GOLIAD             TX   BROADCAST MEDIA

            ROADS CLOSED IN TOWN OF ANDER DUE TO HIGH WATER.

0742 AM     FLASH FLOOD      SCHROEDER               28.80N 97.22W
07/02/2007                   GOLIAD             TX   BROADCAST MEDIA

            ROADS CLOSED DUE TO HIGH WATER.

0742 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            NUMEROUS ROAD CLOSURES IN AND AROUND THE CITY DUE TO HIGH
            WATER.

0743 AM     FLASH FLOOD      3 SW NURSERY            28.89N 97.14W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            F.M. 447 CLOSED DUE TO HIGH WATER.

0745 AM     FLASH FLOOD      EDROY                   27.93N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED ON FM 234 NEAR IH 37.

0745 AM     FLASH FLOOD      8 SE MATHIS             28.01N 97.73W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            WATER OVER IH 37 BETWEEN MILE MARKERS 23 AND 24. LAW
            ENFORCEMENT HAS RESPONDED TO SIX ACCIDENTS IN THIS AREA.

0745 AM     FLASH FLOOD      4 SE MATHIS             28.05N 97.78W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED AT FM 188 NEAR IH 37. ROAD BEING
            CLOSED.

0755 AM     FLASH FLOOD      NURSERY                 28.92N 97.10W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER U.S. 87 IN NURSERY.

0804 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER F.M. 236 IN SEVERAL SPOTS FROM THE
            DEWITT/VICTORIA COUNTY LINE TO NORTHWEST SIDE OF THE CITY
            OF VICTORIA.

0807 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            U.S. 77 CLOSED FROM NORTH SIDE OF VICTORIA TO
            LAVACA/VICTORIA COUNTY LINE. U.S. 77 UNDERWATER NEAR THE
            VICTORIA/LAVACA COUNTY LINE.

0834 AM     FLASH FLOOD      3 NE SCHROEDER          28.84N 97.18W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER FM 622

0900 AM     FLASH FLOOD      5 N EDROY               28.01N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED IN WEST SINTON AT FM 630 AND FM 796.

0900 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
07/02/2007                   NUECES             TX   LAW ENFORCEMENT

            FLOODING REPORTED ON UP RIVER RD. 13000 BLOCK OF LEOPARD
            HAD OVER 1 FOOT OF WATER OVER IT. ROAD IN LABONTE PARK
            FLOODED.

&&

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:21 PM CDTFlash Flood WarningCRPDuval114 min
Jul 1, 8:46 PM CDTFlash Flood WarningCRPWebb89 min
Jul 1, 9:11 PM CDTFlash Flood WarningCRPDuval94 min
Jul 1, 9:35 PM CDTRiver Flood WarningCRPNueces, San Patricio15 days
Jul 2, 2:51 AM CDTFlash Flood WarningCRPVictoria114 min
Jul 2, 4:06 AM CDTFlash Flood WarningCRPGoliad114 min
Jul 2, 4:29 AM CDTFlash Flood WarningCRPVictoria2 hr
Jul 2, 5:09 AM CDTRiver Flood WarningCRPBee, Nueces, San Patricio36 hr
Jul 2, 5:54 AM CDTFlash Flood WarningCRPGoliad96 min
Jul 2, 6:01 AM CDTRiver Flood WarningCRPCalhoun, Victoria26 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio2 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Jul 2, 6:21 AM CDTFlash Flood WarningCRPVictoria3 hr
Jul 2, 6:44 AM CDTRiver Flood WarningCRPCalhoun, Victoria48 hr
Jul 2, 7:00 AM CDTRiver Flood WarningCRPNueces19 hr
Jul 2, 7:46 AM CDTFlash Flood WarningCRPGoliad119 min
Jul 2, 8:14 AM CDTFlash Flood WarningCRPKleberg, Nueces, Refugio, San Patricio3 hr
Jul 2, 8:14 AM CDTFlash Flood WarningCRPRefugio, San Patricio3 hr
Jul 2, 8:29 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria36 hr
Jul 2, 9:09 AM CDTFlash Flood WarningCRPAransas, Calhoun3 hr
Jul 2, 9:41 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria43 hr
Jul 2, 5:12 PM CDTFlash Flood WarningCRPWebb2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.